Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Period over a month. what could be wrong with me ?

I have been on my period for a little over a month what could be wrong with me ?
Asked On : Mon, 27 Sep 2010
Answers:  3 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
First of all you did not clarify your age. If you are 45 to 50's; this could mean that you are going through menopause. If you are not near these ages and are quite younger, you need to go to see your gynecologist. Bleeding this much is a sign of something wrong. Low blood levels from over bleeding periods is very unhealthy. This might be fixable by laser surgery or even a simple birth control pill. My mother has had horrible bleeding periods since she was a teenager and they put her on a birth control pill to help keep her on track and raise her blood levels. It is very important to take care of yourself; I wish you good health.
Answered: Wed, 29 Sep 2010
  User's Response
no im not 45-60 im 19
Answered: Wed, 29 Sep 2010
  Anonymous's Response
you have hpv
Answered: Fri, 1 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor